MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07K62-35
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported falsely elevated architect tsh results generated on the architect i2000 analyzer for a patient that showed clear symptoms of hyperthyroidism.The following data was provided: on (b)(6)2024: architect tsh result = 20.17 uiu/ml (package insert normal range is 0.35 uiu/ml to 4.94 uiu/ml).Despite the patient¿s symptoms and tsh value, levothyroxine was administered at very high doses (the exact dose was not provided) and the patient¿s symptoms clearly worsened.The doctor notified the customer that there was a discrepancy between the patient¿s symptoms and the tsh value.The customer sent the sample out for a macro-tsh test to a reference laboratory and the lab informed the customer that testing for macro-tsh did not apply due to the reference lab generating a tsh result of < 0.008.After 2 months, the treatment with levothyroxine was discontinued and the patient was monitored over time.Monitoring of the patient¿s tsh was done by ortho platform giving suppressed tsh results (i.E < 0.02) and high tsh values when generated on the architect and alinity platforms.No specific values from these platforms were provided.There was no further impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for the architect tsh assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 66118ud00.The device history review was performed on the reagent lot 66118ud00 which did not identify any nonconformances or deviations related to the complaint issue.The overall performance of the architect tsh reagents in the field was reviewed using data gathered from customers worldwide.The median population result for the complaint lot is within established limits, indicating that the lot is performing acceptably in the field.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency of the architect tsh reagent lot 66118ud00 was identified.
 
Event or Problem Description
The customer reported falsely elevated architect tsh results generated on the architect i2000 analyzer for a patient that showed clear symptoms of hyperthyroidism.The following data was provided: on (b)(6) 2024: architect tsh result = 20.17 uiu/ml (package insert normal range is 0.35 uiu/ml to 4.94 uiu/ml).Despite the patient¿s symptoms and tsh value, levothyroxine was administered at very high doses (the exact dose was not provided) and the patient¿s symptoms clearly worsened.The doctor notified the customer that there was a discrepancy between the patient¿s symptoms and the tsh value.The customer sent the sample out for a macro-tsh test to a reference laboratory and the lab informed the customer that testing for macro-tsh did not apply due to the reference lab generating a tsh result of < 0.008.After 2 months, the treatment with levothyroxine was discontinued and the patient was monitored over time.Monitoring of the patient¿s tsh was done by ortho platform giving suppressed tsh results (i.E < 0.02) and high tsh values when generated on the architect and alinity platforms.No specific values from these platforms were provided.There was no further impact to patient management reported.

Brand Name
ARCHITECT TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21568830
Report Number3005094123-2025-00105
Device Sequence Number20919449
Product Code JLW
UDI-Device Identifier00380740105969
UDI-Public(01)00380740105969(17)260111(10)66118UD00
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/11/2026
Device Catalogue Number07K62-35
Device Lot Number66118UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2SR REFURB-SEKAT, 03M74-97, (B)(6); ARC I2SR REFURB-SEKAT, 03M74-97, (B)(6)
Patient SexUnknown